Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Wilmington, OH

May 10, 20165 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2016, 4:48 PM EDT for 5 counties in Ohio. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 4:48 PM EDT (20:48 UTC)
Expired
May 10, 2016, 5:15 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Highland County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 11 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:48 PM EDTTSTM WND DMG2 E Morrow, OHPOWER POLES DOWN ON SALEM ROAD. TIME ESTIMATED BASED ON RADAR.
May 10, 5:02 PM EDTTSTM WND GST 442 Sse Wilmington, OHRECORDED AT NWS OFFICE
May 10, 5:08 PM EDTTSTM WND GST 39Kiln Wilmington Apt, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:59 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

213 
WUUS51 KILN 102048
SVRILN
OHC027-047-057-071-165-102115-
/O.NEW.KILN.SV.W.0072.160510T2048Z-160510T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
  CLINTON COUNTY IN SOUTHWESTERN OHIO...
  SOUTH CENTRAL GREENE COUNTY IN WEST CENTRAL OHIO...
  NORTH CENTRAL HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 515 PM EDT.

* AT 448 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANCHESTER...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...BLANCHESTER...SABINA...LEESBURG...NEW VIENNA...MORROW...NEW
  JASPER...WOODVILLE...CLARKSVILLE...HARVEYSBURG...MARTINSVILLE...MIDLAND...
  BOWERSVILLE...PORT WILLIAM...HIGHLAND...NEW ANTIOCH...CUBA...
  PAINTERSVILLE...OGDEN AND STATE ROUTE 350 AT US ROUTE 22.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 34 AND 59.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3926 8405 3940 8415 3967 8383 3937 8346
      3925 8394 3925 8397
TIME...MOT...LOC 2048Z 239DEG 41KT 3936 8401 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
1 follow-up statement
520 
WWUS51 KILN 102102
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT TUE MAY 10 2016

OHC047-071-165-102112-
/O.CAN.KILN.SV.W.0072.000000T0000Z-160510T2115Z/
FAYETTE OH-WARREN OH-HIGHLAND OH-
502 PM EDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN WARREN AND NORTH CENTRAL HIGHLAND COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3938 8400 3954 8398 3967 8383 3947 8358
      3942 8359 3933 8394
TIME...MOT...LOC 2102Z 239DEG 41KT 3944 8383 

$$

OHC027-057-102115-
/O.CON.KILN.SV.W.0072.000000T0000Z-160510T2115Z/
CLINTON OH-GREENE OH-
502 PM EDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CLINTON AND SOUTH CENTRAL GREENE COUNTIES...

AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILMINGTON...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...NEW JASPER...CLARKSVILLE...BOWERSVILLE...PORT
WILLIAM...NEW ANTIOCH...CUBA...PAINTERSVILLE...OGDEN...BURTONVILLE...
BLOOMINGTON...LEES CREEK...INTERSTATE 71 AT US ROUTE 68...KINGMAN...COWAN
LAKE STATE PARK...OAKLAND...REESVILLE...MIDDLETON CORNER AND MELVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3938 8400 3954 8398 3967 8383 3947 8358
      3942 8359 3933 8394
TIME...MOT...LOC 2102Z 239DEG 41KT 3944 8383 

HAIL...<.75IN
WIND...60MPH
 
$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:23 PM EDT, 25 minutes earlier.

Area forecast discussion, May 10, 4:23 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE MAY 10 2016

.SYNOPSIS...
SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING AS A
WARM FRONT LIFTS NORTH THROUGH THE AREA. MOSTLY DRY CONDITIONS
ARE EXPECTED ON WEDNESDAY. A COLD FRONT WILL BRING ANOTHER CHANCE
OF THUNDERSTORMS ON THURSDAY...WITH ANOTHER COLD FRONT FOLLOWING
BEHIND ON FRIDAY NIGHT. BEHIND THESE FRONTS...COOLER AIR IS
EXPECTED FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AREA OF CONVECTION RIDING ALONG THE OHIO RIVER IS ASSOCIATED WITH
A H5 S/W. THE CONVECTION WILL WORK ACROSS THE FA LATE THIS
AFTERNOON. THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THE
SITUATION...PUSHING THIS INITIAL SURGE THRU THEN BRINGING ANOTHER
WAVE UP AROUND 00Z ASSOCIATED WITH MORE ENERGY EJECTING UP THE
OHIO RIVER VALLEY. THAT WAVE WILL AFFECT THE MAINLY SRN SECTIONS.
PCPN WILL THEN BEGIN TO TAPER DOWN FROM W TO E AFTER 03Z.

LOWS TONIGHT WILL REMAIN ON THE WARM SIDE...IN THE UPPER 50S TO
LOWER 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
A WEAK H5 RIDGE BUILDS UP THE OHIO RIVER VALLEY ON WEDNESDAY. CANT
RULE OUT SOMETHING ISOLATED POPPING UP...SO CARRIED SLIGHT CHANCE
POPS. LINGERING CLOUD COVER IN THE MORNING COULD HOLD TEMPERATURES
DOWN A LITTLE. HIGHS WILL RANGE IN THE 70S FROM NORTH TO SOUTH.

CDFNT WILL PUSH ACROSS THE FA ON THURSDAY. KEPT THE HIGHEST POPS
DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. GOOD WARM
ADVECTION AHEAD OF THE LINE WILL PUSH HIGHS THURSDAY INTO THE
UPPER 70S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
GFS AND ECMWF SHOW A FAIR AMOUNT OF AGREEMENT FOR THE PERIOD FRIDAY
THROUGH SUNDAY. MODEL SOLUTIONS DIVERGE FOR MONDAY AND TUESDAY.

SHOWERS WILL BE ENDING FRIDAY MORNING AS A COLD FRONT DEPARTS EAST.
AFTER A BRIEF PERIOD OF DRY WEATHER...A WAVE OF LOW PRESSURE
TRAVELING SWIFTLY ON A WESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE
OF SHOWERS FRIDAY NIGHT WITH A CHANCE FOR THUNDERSTORMS SATURDAY
BEFORE THE WAVE SCOOTS EASTWARD. SUNDAY SHOULD BE DRY WITH A NARROW
AREA OF HIGH PRESSURE KEEPING PRECIP CONFINED TO THE NORTH AND
SOUTH. FOR MONDAY AND TUESDAY...WENT CLOSE TO SUPERBLEND WHICH SHOWS
A LOW CHANCE FOR SHOWERS MONDAY AND MONDAY NIGHT...WITH
THUNDERSTORMS POSSIBLE TUESDAY.

EXPECT COOLER THAN NORMAL TEMPERATURES THROUGH THE PERIOD. FRIDAY
WILL BE A BIT BELOW NORMAL WITH HIGHS IN THE LOWER 70S. READINGS
WILL EXHIBIT A COOLING TREND SATURDAY AND SUNDAY WITH HIGHS HOVERING
AROUND 60. LOOK FOR A REBOUND BACK NEAR 70 BY TUESDAY UNDER MODEST
WARM ADVECTION.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A FRONTAL BOUNDARY WILL CONTINUE TO LIFT E/NE THROUGH THE
FCST AREA THROUGH THE AFT AND EVE. SHOWERS WILL MOVE AHEAD OF THE
BOUNDARY THROUGH ALL TAF SITES EXCEPT KCVG AND KLUK THROUGH 00Z.

CONVECTION ALLOWING MODELS CONTINUE TO INDICATE SUBSEQUENT ROUNDS OF
SHOWERS/THUNDERSTORMS MOVING INTO AREA THIS AFT AND EVE. MAIN
CONCERN WITH THIS ACTIVITY WILL BE BRIEF REDUCTIONS IN VSBYS AND
LOWERING OF CIGS IN HEAVIER SHRA/TSRA. INSTABILITY LOOKS TO BE
MORE LIMITED FOR KDAY...KCMH...AND KLCK... ESPECIALLY CONSIDERING
AFTERNOON CLOUD COVER AND PRECEDING PRECIPITATION. DID INCLUDE
THUNDER FOR KCVG...AND KLUK... AS ENVIRONMENT WILL LIKELY
DESTABILIZE ENOUGH FOR SECONDARY ACTIVITY. WINDS WILL GENERALLY BE
SOUTHERLY THROUGH THE EVENING HOURS FOR ALL TERMINALS.

AFTER 06Z... INSTABILITY WILL WANE AND FORCING WILL WEAKEN...
THEREFORE EXPECT THAT SHRA/TS ACTIVITY WILL BECOME MORE SCATTERED
AS IT SHIFTS SOUTH AND EAST OF ALL TERMINALS... ALLOWING FOR MVFR
CIGS TO SETTLE INTO THE AREA. IFR CIGS ARE POSSIBLE TONIGHT...
BUT CONFIDENCE IS NOT SUFFICIENT TO INCLUDE RIGHT NOW. SUFFICIENT
LOW LEVEL MOISTURE WILL ALLOW FOR MVFR/IFR CIGS AND MIST BETWEEN
06Z AND 12Z WEDNESDAY ACROSS ALL TERMINALS. EXPECT THAT WINDS WILL
BE LIGHT SOUTHWESTERLY THROUGH OVERNIGHT PERIOD.

OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY
MORNING. THUNDERSTORMS POSSIBLE THURSDAY INTO THURSDAY NIGHT. MVFR
CIGS AND VSBYS WILL AGAIN BE POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...KC
Hazardous weather outlook, May 10, 10:12 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 AM EDT TUE MAY 10 2016

OHZ026-034-035-042>046-051>056-064-065-074-110900-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
1012 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

INZ050-058-059-066-OHZ060>063-070>073-080>082-088-110900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO-
1012 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED
THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY
AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD.

ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN
FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS
MAY BECOME STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS
BEING THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

INZ073>075-080-KYZ089>100-OHZ077>079-110900-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-
1012 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED
THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY
AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD.

ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN
FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS
MAY BE SEVERE. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST
THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 10, 3:58 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE MAY 10 2016

KYZ091>093-095-096-OHZ070-071-077-078-102030-
CAMPBELL KY-PENDLETON KY-BOONE KY-GRANT KY-KENTON KY-HAMILTON OH-
WARREN OH-CLERMONT OH-BUTLER OH-
358 PM EDT TUE MAY 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL...NORTHERN
PENDLETON...CENTRAL BOONE...NORTHEASTERN GRANT...KENTON...HAMILTON...
SOUTHWESTERN WARREN...WESTERN CLERMONT AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CHEVIOT TO NEAR CRITTENDEN...MOVING NORTHEAST AT
40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...COVINGTON...MASON...FLORENCE...
INDEPENDENCE...NORWOOD...FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...
SHARONVILLE...MONROE...BLUE ASH...LOVELAND...SPRINGDALE...READING...
MONTGOMERY AND NORTH COLLEGE HILL.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 22.
 I-74 IN OHIO BETWEEN MILE MARKERS 11 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 183 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 30.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3924 8468 3946 8432 3882 8416 3881 8422
      3883 8423 3880 8423 3873 8456
TIME...MOT...LOC 1958Z 245DEG 35KT 3919 8465 3875 8454

BINAU
Local storm report, May 10, 4:01 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
05/10/2016  M45 MPH          BOONE              KY   ASOS

&&

JGIBSON
Special weather statement, May 10, 4:21 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE MAY 10 2016

KYZ093-096-097-OHZ070-071-077>079-102100-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-HAMILTON OH-WARREN OH-
CLERMONT OH-BROWN OH-BUTLER OH-
421 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...NORTHEASTERN
PENDLETON...NORTHWESTERN BRACKEN...NORTHEASTERN HAMILTON...SOUTHERN
WARREN...CLERMONT...NORTHWESTERN BROWN AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 500 PM EDT...

AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...SHARONVILLE...BLUE ASH...LOVELAND...MONTGOMERY...MILFORD...
GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
TERRACE PARK...BATAVIA...MORROW...FELICITY...WITHAMSVILLE...WETHERINGTON
AND KINGS ISLAND.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 17 AND 38.
 I-75 IN OHIO BETWEEN MILE MARKERS 23 AND 24.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3937 8439 3950 8408 3932 8400 3926 8401
      3925 8397 3884 8379 3878 8424
TIME...MOT...LOC 2021Z 252DEG 29KT 3906 8434

KC
Local storm report, May 10, 4:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
05/10/2016  M46 MPH          HAMILTON           OH   ASOS

&&

JGIBSON
Local storm report, May 10, 4:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             MULBERRY                39.20N 84.25W
05/10/2016  M0.50 INCH       CLERMONT           OH   PUBLIC

            VERIFIED WITH PHOTOS.

&&

JGIBSON
Special weather statement, May 10, 4:42 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT TUE MAY 10 2016

OHZ062-063-071-072-079-080-082-102115-
GREENE OH-CLINTON OH-WARREN OH-PIKE OH-FAYETTE OH-HIGHLAND OH-
BROWN OH-
442 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...CLINTON...
EASTERN WARREN...NORTHWESTERN PIKE...SOUTHWESTERN FAYETTE...HIGHLAND
AND NORTH CENTRAL BROWN COUNTIES UNTIL 515 PM EDT...

AT 442 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...BLANCHESTER...MOUNT ORAB...WAYNESVILLE...SABINA...
JAMESTOWN...LYNCHBURG...LEESBURG...NEW VIENNA...MARSHALL...SARDINIA...
CYNTHIANA...RUSSELL...NEW JASPER...WOODVILLE...NEW MARKET...CLARKSVILLE...
HARVEYSBURG AND MARTINSVILLE.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 36 AND 61.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3898 8390 3919 8400 3925 8399 3926 8403
      3950 8414 3969 8377 3928 8339 3925 8338
      3923 8334 3920 8335 3919 8331 3917 8329
TIME...MOT...LOC 2042Z 239DEG 41KT 3926 8405

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:23 PM EDTSpecial Weather StatementILNPike37 min
May 10, 3:40 PM EDTSevere Thunderstorm WarningILNPike, Ross35 min
May 10, 3:58 PM EDTSpecial Weather StatementILNHamilton32 min
May 10, 4:21 PM EDTSpecial Weather StatementILNBrown, Clermont, Warren39 min
May 10, 4:42 PM EDTSpecial Weather StatementILNClinton, Highland33 min
May 10, 5:16 PM EDTSpecial Weather StatementILNAdams29 min
May 10, 5:34 PM EDTSpecial Weather StatementILNRoss26 min
May 10, 5:39 PM EDTSpecial Weather StatementILNLicking36 min
May 10, 5:52 PM EDTSpecial Weather StatementILNRoss23 min
May 10, 6:08 PM EDTSpecial Weather StatementILNHocking, Pickaway52 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.